Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 56 No. 2 (1998)
A. Will,
Homogeneous submanifolds of the hyperbolic space
p.1-4, [ ps ] [ pdf ]
A. Alzati, B. Cordani,
Il Teorema di Griffiths sui sistemi Hamiltoniani
p.5-42, [ ps ] [ pdf ]
C. Madonna,
A splitting criterion for rank 2 vector bundles on hypersurfaces in P^4
p.43-54, [ ps ] [ pdf ]
S. Montaldo,
A minimising property of the radial projection
p.55-58, [ ps ] [ pdf ]
G. Borgioli, V. Gerasimenko, G. Lauro,
Derivation of a discrete Enskog equation from the dynamics of particles
p.59-70, [ ps ] [ pdf ]
J. Ivanova, L. Parashkevova, F. Pastrone,
Progressive crushing of plastic cylindrical shells under axial impact
p.71-90, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.